Electron. J. Diff. Equ., Vol. 2012 (2012), No. 90, pp. 1-13.

Existence of solutions for a fractional neutral integro-differential equation with unbounded delay

Bruno de Andrade, Jose Paulo Carvalho dos Santos

In this article, we study the existence of mild solutions for fractional neutral integro-differential equations with infinite delay.

Submitted December 12, 2011. Published June 5, 2012.
Math Subject Classifications: 34K30, 35R10, 47D06.
Key Words: Integro-differential equations; resolvent of operators; unbounded delay

Show me the PDF file (258 KB), TEX file, and other files for this article.

Bruno de Andrade
Departamento de Matemática, ICMC
Universidade de São Paulo
São Carlos-SP, CEP. 13569-970, Brazil
email: bruno00luis@gmail.com
José Paulo Carvalho dos Santos
Instituto de Ci&ecric;ncias Exatas
Universidade Federal de Alfenas
Alfenas-MG, CEP. 37130-000, Brazil
email: zepaulo@unifal-mg.edu.br

Return to the EJDE web page